A Ramsey theorem for partial orders with linear extensions

Sławomir Solecki, Min Zhao

Research output: Contribution to journalArticlepeer-review

Abstract

We prove a Ramsey theorem for finite sets equipped with a partial order and a fixed number of linear orders extending the partial order. This is a common generalization of two recent Ramsey theorems due to Sokić. As a bonus, our proof gives new arguments for these two results.

Original languageEnglish (US)
Pages (from-to)21-30
Number of pages10
JournalEuropean Journal of Combinatorics
Volume60
DOIs
StatePublished - Feb 1 2017

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'A Ramsey theorem for partial orders with linear extensions'. Together they form a unique fingerprint.

Cite this